# SDR HEEA954731

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn 333
- Part number: 2593996333
- Condition: Fails Test
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VG HAS NOISY BEARING AND FAILS 6.7 TEST ON SST.
